# SDR DJX2013F00001

- Difficulty date: January 11, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N948CE
- Make and model: Beech B200
- Aircraft serial: BB1736
- System (JASC): 2730 · Elevator Control System
- Part: Rivet
- Condition: Loose
- Location: Elevator
- Part time: 2,838 hours
- Component: Torque Tube
- Component part number: 1016100197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS LOOSE, HOLDING INBD ATTACH BELLCRANK LEVER TO TORQUE TUBE.  BELLCRANK LEVER HAS PLAY TO TORQUE TUBE.
